# SDR AALA201907259003

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 55,495 hours, 23,055 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DESCENDING THROUGH FL 350 AUTO FAIL LIGHT ILLUMINATED IN ACCORDANCE WITH QRH, SWITCHED TO ALTN, LIGHT EXTINGUISHED. MAINTENANCE ACCOMPLISHED BITE AND RESET CABIN PRESSURE CONTROLLERS #1 & #2 IAW AMM 21-31-00 OK FOR SERVICE
